On some questions of V. I. Arnold on the stochasticity of geometric and arithmetic progressions

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)3663-3675
JournalNonlinearity
Volume28
Issue number10
Publication statusPublished - 2015

Fields of Expertise

  • Sonstiges

Cite this

On some questions of V. I. Arnold on the stochasticity of geometric and arithmetic progressions. / Aistleitner, Christoph.

In: Nonlinearity, Vol. 28, No. 10, 2015, p. 3663-3675.

Research output: Contribution to journalArticleResearchpeer-review

@article{59812f9945fc4fd4bb8c2f528f883be4,
title = "On some questions of V. I. Arnold on the stochasticity of geometric and arithmetic progressions",
author = "Christoph Aistleitner",
year = "2015",
language = "English",
volume = "28",
pages = "3663--3675",
journal = "Nonlinearity",
issn = "0951-7715",
publisher = "IOP Publishing Ltd.",
number = "10",

}

TY - JOUR

T1 - On some questions of V. I. Arnold on the stochasticity of geometric and arithmetic progressions

AU - Aistleitner, Christoph

PY - 2015

Y1 - 2015

M3 - Article

VL - 28

SP - 3663

EP - 3675

JO - Nonlinearity

JF - Nonlinearity

SN - 0951-7715

IS - 10

ER -